Israel Journal of Mathematics

, Volume 41, Issue 4, pp 321–330

Espaces de Banach representables

Authors

  • Gilles Godefroy
    • Equipe d'AnalyseUniversité Paris VI
  • Michel Talagrand
    • Equipe d'AnalyseUniversité Paris VI
Article

DOI: 10.1007/BF02760538

Cite this article as:
Godefroy, G. & Talagrand, M. Israel J. Math. (1982) 41: 321. doi:10.1007/BF02760538

Abstract

We study the Banach spaces which are isomorphic to a subspace ofl(N) which is analytic inRN. We prove structure theorems which show that some pathological situations cannot take place in this class. We show that a non-metrizable separable compact of Rosenthal has a continuous image which is not a compact of Rosenthal.

Copyright information

© Hebrew University 1982